# SDR SWI2023F00453

- Difficulty date: August 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD3 BETWEEN FS320 & FS338 HAS CORROSION   (C-CHECK RO 11/4/2023)   REMOVED AND INSTALLED NEW PASSENGER DOOR INTERCOSTAL DD3 BETWEEN FS320 & FS338. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N. ALL CHECKS GOOD AT THIS TIME. COMPLIED WITH TASK 51-900-1002-SKY.
